# SDR HNAA0800050

- Difficulty date: January 27, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 33,878 hours, 38,582 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539008D
- Part serial: 4641
- Condition: Hot
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN "ELECTRICAL SMELL" IN FLIGHT DECK ON F/O SIDE, FOUND NR 2 ENG GCU HOT.  REPLACED GCU, OPS CHECK GOOD, "ELECTRICAL SMELL GONE", HIDDEN DAMAGE INSP C/W.
